CSN Login
Members Online: 14

February 5, 2013 Irinotecan/Erbritux

herdizziness's picture

Bad bad day.  stomach went on the offensive.  I had it coming out both ends again today, only more hurtful and lasted longer, this was after lunch.  I don't know if it's because of the chemo or the antibiotics that I started a couple of days after the Eribritux (had chemo on Friday, bad effects started on Monday, BLECH!!!) asked husband urgently to bring a plastic bag to me while I was on the "throne", my husband is a bit on the slow side, so I started begging him to bring it faster several times, but he arrived too late for the first bunch of goodies that projectiled onto the bathroom floor, and for some reason didn't think to bring me any paper towels, so I was stuck looking at my throwup for quite some time until I was able to leave the toilet and go to the kitchen to get the papertowels and clean up.  What a day.  Feeling much better an hour and a nap later.

Winter Marie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network